# SDR YENA2022012000034

- Difficulty date: January 16, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 1,355 hours, 202 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9090120201
- Part serial: A0062175
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,355 hours, 202 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 7, JFK-LHR. PRIOR TO DEPARTURE ENGINE 2 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ) ; REF TSM 26-12-00-810-805. INSPECTED FDU #2 LOOP A CONNECTOR, AS WELL AS PYLON, FAN, CORE LOOP A CONNECTOR WITH NO FINDING, FAULT, DID NOT CLEAR  PLACED ON MEL 26-12-01-A CAT C MX-4 UPDATED MCC MARIO NOTIFIED PLAACRD INSTALLED FOUND/RAIL ENG #2 AGB LOOPA @FAULT R +R IAW AMM 26-12-17. MSG CLEARED OPS TEST GOOD MDDR CLEARED, PLACARD REMOVED, UPDATED MX 4 UPDATED.
